It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-17-2004, 04:23 PM   #1
Member
(female)
 
Join Date: Oct 2004
Posts: 57
blackstar23 HB User
What Is It!

lately ive had these spasms in my lower left stomach...like to the side. ive also lost my appetite. well actually...i get hungry but when i go to eat, its like once a day and i only eat a few bites then i get sick if i see someone else eat or if i see food or smell it. what could it be?

 
Old 12-18-2004, 09:04 AM   #2
Senior Veteran
(female)
 
Join Date: Feb 2001
Location: Burnet, Texas USA
Posts: 4,313
Misty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB User
Re: What Is It!

Best to see a doctor for proper diagnosis.

 
Sponsors Lightbulb
   
Old 12-19-2004, 04:58 AM   #3
Member
(female)
 
Join Date: Oct 2004
Posts: 57
blackstar23 HB User
Re: What Is It!

just was wondering if anyone else had similar experience

 
Old 12-19-2004, 03:53 PM   #4
Newbie
(female)
 
Join Date: Dec 2004
Posts: 7
troubled girl HB User
Talking Re: What Is It!

Hi there,

I have similar symptoms, iv had them for about 2 years now, and it took 3 doctors to diagnose me which is quite annoying. But i have been diagnosed with Irritable Bowel Syndrome. but im not defenately telling you that is it because irritable Bowel has the same symptoms as many other things like endometriosis, but most likely it will be IBS, which is easy to treat you will just have to watch what you eat and keep the stress levels down, but you should go to your doctor to get a professional opinion. hope everything goes well.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
MRI says Cord Contact InNJ Spinal Cord Disorders 11 05-28-2010 12:48 PM
what does plaquinel rash look like shpringle Rare Disorders 2 05-15-2010 02:45 PM
what to do? edwardhocca Knee & Hip Problems 3 04-28-2010 11:04 AM
"What about mixing Adderall, Xanax, Vicodin, beer,.." Jackbeanstalk Addiction & Recovery 2 04-26-2010 08:47 PM
What is treatment for foot drop? Kasey443 Spinal Cord Disorders 4 04-26-2010 04:27 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (68), JJ (53), janewhite1 (51), lenvegas (27), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!